# SDR CA100608006

- Difficulty date: May 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwc PW127F
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Oscillates
- Location: Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LOSS OF TORQUE/IFSD DURING FLIGHT, THE PILOTS OBSERVED LT ENGINE SURGING AND TORQUE OSCILLATIONS. CREW SHUTDOWN ENGINE AND AN UNEVENTFUL SINGLE ENGINE LANDING AT THE INTENDED DESTINATION FOLLOWED. THE CONDITION OF THE ENGINE IS UNKNOWN BUT IT WILL BE REMOVED AND FORWARDED FOR INVESTIGATION AND REPAIR.
